Tournaments with given regular groups. (Short Communication).

L. Babai; W. Imrich

Aequationes mathematicae (1978)

  • Volume: 18, page 395-395
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Babai, L., and Imrich, W.. "Tournaments with given regular groups. (Short Communication).." Aequationes mathematicae 18 (1978): 395-395. <>.

author = {Babai, L., Imrich, W.},
journal = {Aequationes mathematicae},
pages = {395-395},
title = {Tournaments with given regular groups. (Short Communication).},
url = {},
volume = {18},
year = {1978},

AU - Babai, L.
AU - Imrich, W.
TI - Tournaments with given regular groups. (Short Communication).
JO - Aequationes mathematicae
PY - 1978
VL - 18
SP - 395
EP - 395
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.